Toggle Main Menu Toggle Search

Open Access padlockePrints

Blocking sets of H(n,q2) with respect to generators

Lookup NU author(s): Dr Antonio Cossidente, Dr Oli King

Downloads


Publication metadata

Author(s): Cossidente A, King OH

Publication type: Article

Publication status: Published

Journal: Journal of Combinatorial Theory, Series A

Year: 2011

Volume: 118

Issue: 4

Pages: 1212-1217

Print publication date: 15/01/2011

Date deposited: 13/07/2012

ISSN (print): 0097-3165

ISSN (electronic): 1096-0899

Publisher: Academic Press

URL: http://dx.doi.org/10.1016/j.jcta.2010.12.008

DOI: 10.1016/j.jcta.2010.12.008


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share